# SDR DALA2024121011580

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 95,901 hours, 17,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1803 EMER PATH LIGHTS AT 1D TO 5D INOP. CORRECTIVE ACTION: R/R BATTERY & CHARGER PER B767-400 AMM 33-51.LIGHTS OPS NORMAL. (6600643)
